# SDR HNAA0800062

- Difficulty date: November 28, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 42,132 hours, 47,017 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 85326818104
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT BOTTOM FRAME, SURFACE CORROSION.  REPLACED FRAME.
